# SDR AALA201908169065

- Difficulty date: July 22, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION BOLT ATTACHMENT SLAT TRACK 4 (FWD BOLT POSITION) ON LH WING (1 EA), (L=0.353" X W=0.092" X D=0.042" CORRODED AREA). REPLACED BOLT ATTACHMENT SLAT TRACK 4(FWD BOLT POSITION) ON LH WING IAW AMM 27-84-63-400-002-A.
